# SDR SWAA2024070300592

- Difficulty date: June 11, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AC BAY VAPOR BARRIER SUPPORT L-ANGLE AT STA 663; RBL 38 CRACKED.<[01] INSTALLED REPAIR PARTS PER SRM 51-40-02 AND EA# 24-157-01738.;[02] INSTALLED REPAIR PARTS PER SRM 51-40-02 AND EA# 24-157-01738 & BOEING DRAWING 111A1000;[03] SEE CARD TTG8Q00TUXKC FOR RH AC BAY VAPOR BARRIER UPPER SUPPORT L-ANGLE REPLACEMENT;[04] VERIFIED C/A #1-3
